Congratulations on your commitment to stop taking Lexapro. I was on it (10 mg) for almost 3 years and just stopped taking it. (Tired of the weight gain and feeling like a zombie.) I took a half pill for 2 weeks then forgot to take it a couple of nights and decided I was done. Had terrible withdrawal symptoms the 4th and 6th days - nausea, vomiting, headache, insomnia, lack of concentration, basically in "la la land". It's been one full week and this is the first day I'm feeling pretty decent. I ended up taking an over the counter sleeping aid at night and then Excedrin for Migraines during the day for a couple of days. Those two OTC items made life bearable. Today, I've not taken anything and I feel pretty good!
Now, to answer your question, I understand that the Lexapro half life is 26 hours (52 hours after taking your last pill (no matter what the strength), the medication is SUPPOSEDLY out of your body.) I'm going to start taking 5-HTP tonight at bedtime instead of the sleep aid. I'm a little nervous, but willing to try it.
Hope your complete withdrawal goes quickly and easily!